# SDR AALA202210068920

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N880BJ
- Make and model: Boeing 737
- Aircraft serial: 66000
- Aircraft time: 202 hours, 41 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAVATORY DOOR DIFFICULT TO OPERATE IN FLIGHT. ADJUSTED DOOR HINGE. OPERATED DOOR OPERATIONS CHECK NORMAL.
